Pacific Journal of Mathematics

Rational valued series of exponentials and divisor functions.

E. Grosswald

Article information

Pacific J. Math., Volume 60, Number 1 (1975), 111-114.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 10H05


Grosswald, E. Rational valued series of exponentials and divisor functions. Pacific J. Math. 60 (1975), no. 1, 111--114.

Export citation


  • [1] M. Abramovitz and I. A. Segun (editors), Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables, Dover Publications, Inc., New York, 1965.
  • [2] B. Berndt, Generalized Dedekind Eta-functions and generalized Dedekindsums, Trans. Amer. Math. Soc, 178 (1973), 495-508.
  • [3] E. Grosswald, Die Werte der Riemannschen Zetafunktion an ungeraden Argumentstellen, Nachrichten der Akad. Wiss. Gttingen, II Math. -- Phys. Klasse (1970), 9-13.
  • [4] J. Lewittes, Analytic continuation of Eisenstein series, -- Trans. Math. Soc, 171 (1972), 469-490.
  • [5] S. Ramanujan,Notebooks, facsimile edition in 2 volumes by the Tata Instituteof Fundamental Research, Bombay, 1957.
  • [6] A. Terras, Some formulas for the Riemann Zeta function at odd integer argument resulting from Fourier expansions of the Epstein zeta function, to appear.